\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Non-symmetric distorted Brownian motion: Strong solutions, strong Feller property and non-explosion results

Abstract Related Papers Cited by
  • Using elliptic regularity results in weighted spaces, stochastic calculus and the theory of non-symmetric Dirichlet forms, we first show weak existence of non-symmetric distorted Brownian motion for any starting point in some domain $E$ of $\mathbb{R}^d$, where $E$ is explicitly given as the points of strict positivity of the unique continuous version of the density to its invariant measure. This non-symmetric distorted Brownian motion is also proved to be strong Feller. Non-symmetric distorted Brownian motion is a singular diffusion, i.e. a diffusion that typically has an unbounded and discontinuous drift. Once having shown weak existence, we obtain from a result of [13] that the constructed weak solution is indeed strong and weakly as well as pathwise unique up to its explosion time. As a consequence of our approach, we can use the theory of Dirichlet forms to prove further properties of the solutions. For example, we obtain new non-explosion criteria for them. We finally present concrete existence and non-explosion results for non-symmetric distorted Brownian motion related to a class of Muckenhoupt weights and corresponding divergence free perturbations.
    Mathematics Subject Classification: Primary: 31C25, 60J60, 47D07; Secondary: 31C15, 60J35, 60H20.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    S. Albeverio, Yu. G. Kondratiev and M. Röckner, Strong Feller properties for distorted Brownian motion and applications to finite particle systems with singular interactions, Finite and infinite dimensional analysis in honor of Leonard Gross (New Orleans, LA, 2001), 15-35, Contemp. Math., 317, Amer. Math. Soc., Providence, RI, 2003.doi: 10.1090/conm/317/05517.

    [2]

    W. Arendt, R. Chill, C. Seifert, H. Vogt and J. Voigt, Form Methods for Evolution Equations and Application, The 18th internet seminar, https://www.mat.tuhh.de/isem18/18th_Internet_Seminar, 2014/2015.

    [3]

    B. Baur, Elliptic Boundary Value Problems and Constructions of $L^p$-strong Feller Processes with Singular Drift and Reflection, Dissertation, Technische Universität Kaiserslautern, Kaiserslautern, 2013. With a preface by Martin Grothaus. Springer Spektrum, Wiesbaden, 2014.doi: 10.1007/978-3-658-05829-6.

    [4]

    V. Bogachev, N. Krylov and M. Röckner, Elliptic regularity and essential self-adjointness of Dirichlet operators on $R^d$, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (4) 24 (1997), 451-461.

    [5]

    V. Bogachev, N. Krylov and M. Röckner, On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions, Comm. Partial Differential Equations, 26 (2001), 2037-2080.doi: 10.1081/PDE-100107815.

    [6]

    K. L. Chung and J. B. Walsh, Markov Processes, Brownian Motion, and Time Symmetry, Second edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 249. Springer, New York, 2005.doi: 10.1007/0-387-28696-9.

    [7]

    E. Fabes, C. Kenig and R. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations, 7 (1982), 77-116.doi: 10.1080/03605308208820218.

    [8]

    T. Fattler and M. Grothaus, Strong Feller properties for distorted Brownian motion with reflecting boundary condition and an application to continuous N-particle systems with singular interactions, J. Funct. Anal., 246 (2007), 217-241.doi: 10.1016/j.jfa.2007.01.014.

    [9]

    E. Fedrizzi and F. Flandoli, Hölder flow and differentiability for SDEs with nonregular drift, Stoch. Anal. Appl., 31 (2013), 708-736.doi: 10.1080/07362994.2012.628908.

    [10]

    M. Fukushima, Energy forms and diffusion processes, Mathematics physics, World Sci. Publishing, Singapore, 1 (1985), 65-97.doi: 10.1142/9789814415125_0002.

    [11]

    M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, Second revised and extended edition. de Gruyter Studies in Mathematics, 19. Walter de Gruyter Co., Berlin, 2011.

    [12]

    I. Karatzas and S. Shreve, Brownian Motion and Stochastic Calculus, (second edition), Springer-Verlag, 1991.doi: 10.1007/978-1-4612-0949-2.

    [13]

    N. V. Krylov and M. Röckner, Strong solutions of stochastic equations with singular time dependent drift, Prob. Th. Rel. Fields, 131 (2005), 154-196.doi: 10.1007/s00440-004-0361-z.

    [14]

    Z. M. Ma and M. Röckner, Introduction to the Theory of (Non-symmetric) Dirichlet Forms, Universitext. Springer-Verlag, Berlin, 1992.doi: 10.1007/978-3-642-77739-4.

    [15]

    Y. Oshima, Semi-Dirichlet Forms and Markov Processes, De Gruyter Studies in Mathematics, 48. Walter de Gruyter & Co., Berlin, 2013.doi: 10.1515/9783110302066.

    [16]

    L. Saloff-Coste, A note on Poincaré, Sobolev, and Harnack inequalities, Internat. Math. Res. Notices, (1992), 27-38.doi: 10.1155/S1073792892000047.

    [17]

    J. Shin and G. Trutnau, On the stochastic regularity of distorted Brownian motions, to appear in Trans. Amer. Math. Soc., arXiv:1405.7585. doi: 10.1090/tran/6887.

    [18]

    W. Stannat, (Nonsymmetric) Dirichlet operators on $L^1$: Existence, uniqueness and associated Markov processes, Ann. Scuola Norm. Sup. Pisa Cl. Sci., (4) 28 (1999), 99-140.

    [19]

    G. Trutnau, On a class of non-symmetric diffusions containing fully non-symmetric distorted Brownian motions, Forum Math., 15 (2003), 409-437.doi: 10.1515/form.2003.022.

    [20]

    G. Trutnau, On Hunt processes and strict capacities associated with generalized Dirichlet forms, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 8 (2005), 357-382.doi: 10.1142/S0219025705002013.

    [21]

    B. O. Turesson, Nonlinear Potential Theory and Weighted Sobolev Spaces, Lecture notes in mathematics;1736. Springer, 2000.doi: 10.1007/BFb0103908.

    [22]

    X. Zhang, Strong solutions of SDES with singular drift and Sobolev diffusion coefficients, Stochastic Process. Appl., 115 (2005), 1805-1818.doi: 10.1016/j.spa.2005.06.003.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(144) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return